# SDR FPI2002F00008

- Difficulty date: March 15, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N950JP
- Make and model: Beech 58
- Aircraft serial: TH432
- Engine: Cont IO520*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 58524015
- Condition: Frayed
- Location: Elevator
- Part time: 15,450 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE ELEVATOR CONTROL CABLE WAS FRAYING IN THE AREA OF THE FORWARD LOWER CABLE PULLEY.
